MAUDE Adverse Event Report: ARTHREX, INC. GALILEO® LAG SCREW INSERTER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. GALILEO® LAG SCREW INSERTER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number GALILEO® LAG SCREW INSERTER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via sems that an 5030-000 lag screw inserter broke during a procedure (intramedullary rodding trochanteric fracture)."case was completed by using past method of 2-3 finger tightening in stead of torque limiting".
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual evaluation it was noted that the locking key and pinch guard were dissembled from the device.The weld of pin that held it together had broken off.The pin was not returned for evaluation.

Brand Name
GALILEO® LAG SCREW INSERTER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13757249
Report Number1220246-2022-04584
Device Sequence Number6322965
Product Code HSB
UDI-Device Identifier00848665036244
UDI-Public00848665036244
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO® LAG SCREW INSERTER
Device Catalogue Number5030-000
Device Lot Number212668
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown